# SDR HALA0800288

- Difficulty date: February 20, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 22,634 hours, 4,387 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 396 S35-36r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FUSELAGE AT STA 396.5 BETWEEN LONGERONS S-35R AND S-36R, MARKED NR 13.  REPAIRED PER SRM 53-00-01-ZR-8 CAT C REPAIR (TEMP).  REPETITIVE INSPECTIONS EVERY 1500 CYCLES.  PERMANENT REPAIR AT 6000 CYCLES.
